Advanced

Existence and uniqueness of solutions of a semilinear differential equation, Indiana Univ. Math. J. 52 (2003) 1251-1264.

Olofsson, Anders LU (2003) In Indiana Univ. Math. J. 52 (2003) 1251-1264. 52. p.1251-1264
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
in
Indiana Univ. Math. J. 52 (2003) 1251-1264.
volume
52
pages
1251 - 1264
publisher
Indiana University
language
English
LU publication?
no
id
fd1c4209-1ee3-4c35-bcde-fc12e8973124 (old id 792980)
date added to LUP
2008-01-14 14:20:32
date last changed
2016-06-29 09:17:27
@misc{fd1c4209-1ee3-4c35-bcde-fc12e8973124,
  author       = {Olofsson, Anders},
  language     = {eng},
  pages        = {1251--1264},
  publisher    = {ARRAY(0xa7116d0)},
  series       = {Indiana Univ. Math. J. 52 (2003) 1251-1264.},
  title        = {Existence and uniqueness of solutions of a semilinear differential equation, Indiana Univ. Math. J. 52 (2003) 1251-1264.},
  volume       = {52},
  year         = {2003},
}